# SDR DALA1316240639

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 83,854 hours, 37,044 cycles
- Engine: Pwa PW2037
- Engine time: 83,877 hours, 37,055 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connctor
- Part time: 83,877 hours, 37,055 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DECLARED AN EMERGENCY DUE TO LEFT ENGINE IN FLIGHT SHUTDOWN.  FOUND PUSHED PIN GOING TO N2 SPEED CARD.  RESET PIN. R & R NR 1 ENGINE FUEL CONTROL IAW AMM 73-21-01.  ENG CHECKS GOOD.
